MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838350
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: a synergy xd mr us 3.50 x 38mm stent delivery system was returned for analysis.A visual examination of the stent found stent damage.Stent struts on the distal end were lifted and pulled distally.The undamaged stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 18aug2021.It was reported that crossing difficulties were encountered.A 3.50 x 38mm synergy xd drug-eluting stent was advanced but failed to cross the lesion.No patient complications were reported.However, device analysis revealed stent damage.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12440697
Report Number2134265-2021-10932
Device Sequence Number4815657
Product Code NIQ
UDI-Device Identifier08714729981091
UDI-Public08714729981091
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model NumberH7493941838350
Device Lot Number0026947799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1